# SDR AALA20140113009

- Difficulty date: January 7, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 44,451 hours, 17,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
